# SDR DALA2023041803051

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=1026 AND Y=1056 LBL 46 AT PAX CABIN. SUMMARY OF NRC 00507: CORROSION LEVEL 2. FLOOR SUPPORT STA Y=1026 AND Y=1056 LBL 46 WAS REPLACED PER B717-200 SRM 51-41- 01-0G. (LP #2724884)
